A short proof of Host’s equidistribution theorem

Michael Hochman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


This note contains a new proof of Host’s equidistribution theorem for multiplicatively independent endomorphisms of ℝ/ℤ. The method is a simplified version of our recent work on equidistribution under toral automorphisms [2] and is related to the argument in [3], but avoids the use of the scenery flow and of Marstrand’s projection theorem, using instead a direct Fourier argument to establish smoothness of the limit measure.

Original languageAmerican English
Pages (from-to)527-539
Number of pages13
JournalIsrael Journal of Mathematics
Issue number2
StatePublished - Dec 2022

Bibliographical note

Publisher Copyright:
© 2022, The Hebrew University of Jerusalem.


Dive into the research topics of 'A short proof of Host’s equidistribution theorem'. Together they form a unique fingerprint.

Cite this